# SDR AALA960244

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT FORWARD SECTION OF FIRST CLASS CABIN FOUND INOPERATIVE.  REPAIRED BROKEN WIRE TO EMERGENCY FLOOR LIGHT STRIP AT FORWARD SECTION OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
